PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 67 | 3 | 283-294
Tytuł artykułu

On the irreducibility of neighbouring polynomials

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
67
Numer
3
Strony
283-294
Opis fizyczny
Daty
wydano
1994
otrzymano
1994-04-24
Twórcy
autor
  • Mathematical Institute, Kossuth Lajos University, H-4010 Debrecen, Hungary
Bibliografia
  • [1] R. K. Guy (ed.), Reviews in Number Theory, 1973-83 , Vol. I, Ch. C, Amer. Math. Soc., Providence, R.I., 1984.
  • [2] K. Győry, On the irreducibility of a class of polynomials, III , J. Number Theory 15 (1982), 164-181.
  • [3] K. Győry, On the irreducibility of a class of polynomials, IV , Acta Arith. 62 (1992), 399-405.
  • [4] K. Győry, On the numbers of solutions of systems of decomposable form equations, Publ. Math. Debrecen 42 (1993), 65-101.
  • [5] K. Győry, Some applications of decomposable form equations, Colloq. Math. 65 (1993), 267-275.
  • [6] K. Győry, On a problem of A. M. Odlyzko on algebraic units of bounded degree, Acta Math. Hungar., to appear.
  • [7] K. Győry and J. Rimán, On irreducibility criteria of Schur type, Mat. Lapok 24 (1973), 225-253 (in Hungarian).
  • [8] K. Langmann, Der Hilbertsche Irreduzibilitätssatz und Primzahlfragen, J. Reine Angew. Math. 413 (1991), 213-219.
  • [9] W. J. LeVeque (ed.), Reviews in Number Theory, 1940-72 , Vol. I, Ch. C, Amer. Math. Soc., Providence, R.I., 1974.
  • [10] L. Rédei, Algebra, Akadémiai Kiadó, Budapest, 1967.
  • [11] J. B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962), 64-94.
  • [12] A. Schinzel, Reducibility of polynomials and covering systems of congruences, Acta Arith. 13 (1967), 91-101.
  • [13] A. Schinzel, Reducibility of lacunary polynomials II, Acta Arith. 16 (1970), 371-392.
  • [14] A. Schinzel, Selected Topics on Polynomials, University of Michigan, Ann Arbor, 1982.
  • [15] H. P. Schlickewei, S-unit equations over number fields, Invent. Math. 102 (1990), 95-107.
  • [16] H. P. Schlickewei, The quantitative Subspace Theorem for number fields, Compositio Math. 82 (1992), 245-273.
  • [17] W. M. Schmidt, Simultaneous approximation to algebraic numbers by elements of a number field, Monatsh. Math. 79 (1975), 55-66.
  • [18] T. N. Shorey and R. Tijdeman, Exponential Diophantine Equations, Cambridge University Press, 1986.
  • [19] R. G. Swan, Factorization of polynomials over finite fields, Pacific J. Math. 12 (1962), 1099-1106.
  • [20] N. Tschebotaröw und H. Schwerdtfeger, Grundzüge der Galois'schen Theorie, Noordhoff, Groningen/Djakarta, 1950.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav67i3p283bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.